# SDR SWAA2019062434067

- Difficulty date: May 31, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1263
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER CLIP CORRODED AT BS. 807, STR. 26R. / R&R STRINGER CLIP IAW SRM AND DWG.
